# SDR MEX2003174

- Difficulty date: May 13, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO NR 1 ENGINE DID NOT START.  STARTER VALVE WAS CHECKED AND IGNITION WAS CORRECT.  TESTS PERFORMED IAW MM 74-21-0.  AFTER THIS CHECK LEFT ENGINE STARTING WAS CORRECT IAW MM 80-10-00.
